# SDR GAIA01306OP

- Difficulty date: September 8, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT TOL, IT WAS DISCOVERED THAT THE L1 DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT.  THE SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
